# SDR SWIA2019122747384

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 ISOLATOR BRACKET IS BROKEN, R/H SIDE, MARKED. (C-CHECK) RO 12/24/2019  REMOVED AND REPLACED BROCKEN ISOLATOR WITH NEW ISOLATOR FS621 R/H SIDE REF CRJ 200 SRM.
